# SDR SWAA010499

- Difficulty date: February 18, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGERS CRACKED, STR 13R, BS 417 & 477 & STR 13L, BS 514.  REPAIRED STRINGERS PER BFG ER, SRM & SWA SI.
